Journal of Numbers

Journal of Numbers

Publisher: Hindawi Limited
Editor: Dr. Necdet Batir
Online ISSN: 2314-842X, Print ISSN: 2356-7511
Frequency: Annual


Journal of Numbers is a peer-reviewed, open access journal that publishes original research articles as well as review articles in all areas of number theory.

Table of Contents

Vol 2015 (2015)

Research Articles

On the Rank of Elliptic Curves in Elementary Cubic Extensions
Rintaro Kozuma
 Vol 2015 (2015), Pagination: 1-4
ABSTRACT |  PDF Abstract Views: 79  |  PDF Views: 1
Hybrid Moments of the Riemann Zeta-Function
Aleksandar Ivic
 Vol 2015 (2015), Pagination: 1-14
ABSTRACT |  PDF Abstract Views: 66  |  PDF Views: 1